Infinitely many solutions for a class of elliptic problems involving the fractional Laplacian
Articolo
Data di Pubblicazione:
2019
Citazione:
Infinitely many solutions for a class of elliptic problems involving the fractional Laplacian / Ferrara, M., Ge, B., Sun, L., Cui, Y., Zhao, T.. - In: REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS, FÍSICAS Y NATURALES. SERIE A, MATEMÁTICAS. - ISSN 1578-7303. - 113:2(2019), pp. 657-673. [10.1007/s13398-018-0498-8]
Abstract:
In this paper, we study the existence of nontrivial solution to a quasi-linear problem (-Delta)(s)(p)u + V (x) vertical bar u vertical bar(p-2)u = Q(x) f (x, u), x is an element of R-N, where (-Delta)(s)(p)u(x) = 2 lim is an element of -> 0 integral R-N backslash B epsilon(x) vertical bar u(x) - u(y) vertical bar (p-2) (u(x) - u(y)) / vertical bar x - y vertical bar (N+sp) dy, x epsilon R-N is a nonlocal and nonlinear operator and p is an element of (1, infinity), s is an element of (0, 1). We study two cases: if f (x, u) is sublinear, then we get infinitely many solutions for (P) by Clark's theorem; if f (x, u) is superlinear, we obtain infinitely many solutions of the problem (P) by symmetric mountain pass theorem.
Tipologia CRIS:
1.1 Articolo in rivista
Elenco autori:
Ferrara, Massimiliano; Ge, Bin; Sun, L.; Cui, Y-X; Zhao, T-T
Link alla scheda completa:
Pubblicato in: